# SDR USAA950793

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Part time: 19,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES, BS 344 BL 0 TO LBL 10 ON FLOOR BEAM.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2. CUTOFF TOP OF FLOOR BEAM AND INSTALLED NEW 'T' CAP.  REPAIRED PER TR 53-10-03.  (M)
